# SDR RAIA00701004

- Difficulty date: January 4, 2007
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145ER
- Aircraft serial: 145157
- Aircraft time: 16,816 hours, 16,168 cycles
- Engine: Allsn AE3007A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 14536587402
- Condition: Cracked
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5485-STL-EICAS MESSAGE (BLD 2 LEAK) CAME ON SHORTLY AFTER TAKEOFF, THEN WITHIN A MINUTE (BLD 1 LEAK) CAME ON.  MAINTENANCE REMOVED AND REPLACED A BLEED TUBE.
